# SDR CA140826026

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 5,253 hours
- Engine: Allsn 250C20J
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 206020123047S
- Condition: Cracked
- Location: Tailboom
- Part time: 4,930 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CARRYING OUT A 300 HR INSPECTION ON THE ACFT, A CRACK WAS FOUND ON THE LT STABILIZER ATTACHMENT FITTING OF THE INBD RIB.  THERE WERE NO DEFECTS FOUND ON THE ADJACENT TAILBOOM AREA.  THIS ATTACHMENT FITTING ALLOWS FOR FASTENING THE STABILIZER TO THE TAILBOOM ASSY.  THE STABILIZER WAS REMOVED AND SENT TO A FACILITY FOR REPLACEMENT OF THE INBD RIB ASSY.  THE ATTACHING PICTURES SHOW THE CRACK PROPOGATING FROM THE AFT UPPER RIVET AREA. THE UPPER L/E RIVET "POPPED OFF" AT THE REPAIR SHOP WHILE THEY WERE REMOVING THE RIB FROM THE STABILIZER ASSY.
